Issue Title
Vol 71, No 1 (2017) Entire functions of exponential type not vanishing in the half-plane \(\Im z > k\), where \(k > 0\) Abstract  PDF
Mohamed Amine Hachani
Vol 74, No 1 (2020) Inequalities concerning the rate of growth of polynomials involving the polar derivative Abstract  PDF
Abdullah Mir, Adil Hussain Malik
Vol 73, No 1 (2019) Growth of a polynomial not vanishing in a disk Abstract  PDF
Abdullah Mir
Vol 73, No 1 (2019) Some inequalities for maximum modulus of rational functions Abstract  PDF
Abdullah Mir
Vol 72, No 1 (2018) On almost polynomial structures from classical linear connections Abstract  PDF
Anna Bednarska
Vol 65, No 1 (2011) On the zeros of polynomials and analytic functions Abstract  PDF
Roshan Lal, Susheel Kumar, Sunil Hans
Vol 67, No 2 (2013) Location of the critical points of certain polynomials Abstract  PDF
Somjate Chaiya, Aimo Hinkkanen
1 - 7 of 7 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"